# SDR CKSA96189

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow  Valve
- Condition: Sticking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN OUTFLOW VALVE POSSIBLY STICKING.  CABIN CLIMBED IN EXCESS OF 2,000 FT PER MINUTE, MANUAL CONTROL HAS NO EFFECT.  CABIN WENT BACK TO NORMAL, 5 MINUTES LATER LOSS OF CABIN AGAIN, SAME CONDITIONS.  CREW DID AN EMERGENCY DESCENT.  MAINTENANCE TESTED OUTFLOW VALVES, AUTO PRESSURIZATION AND MANUAL PRESSURIZATION IN ACCORDANCE WITH BOEING MM CHAPTER 21-30-0.  ALL SYSTEMS OPS CHECKS NORMAL.  COULD NOT DUPLICATE.
